Jump to content
Important Survey - Please Participate ×

Caught by surprise


[We...]

Recommended Posts

I am joining this forum to learn more about benzos and symptoms associated with use and withdrawal. I have been taking Xanax for 3 months following knee replacement surgery, typically 0.25 mg per day or two. I have been tapering for 2 weeks at 0.125 mg and am experiencing strange sensations and I don't know if they are do the alprazolam or not. I would like to find out. 
Link to comment
Share on other sites

Hello, WelcomeHome - Welcome to BenzoBuddies!

 

Congratulations on your taper so far!  I hope your knee replacement surgery went well.  This forum is a very good place to find information about benzo withdrawal.

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following links may be a good starting place for you:

 

 

General Taper Plans

 

 

Withdrawal Support During Your Taper

 

 

When you have a chance, I highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that. One exception: very short-term users of a few weeks or less may be able to taper faster than that. 

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Good luck with the rest of your taper!

 

Again, welcome!

Greencup  :smitten:

 

Link to comment
Share on other sites

×
×
  • Create New...